# SDR FDEA201703281138

- Difficulty date: March 28, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 77,691 hours, 33,018 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED L/E, NR 10 SLAT TRACK CUTOUT AFT INBD CORNER CRACKED.  INSTALLED REPAIR DOUBLER AND FILLER AT NOTED LOCATION IAW SRM 57-10-00, FIG 68, VOL1.
